Doctor insights on:
How Common Is Anaphylaxis Shock With Quinolones
Increasingly common: Immediate allergic reactions to quinolones have increased over the past 20 years largely due to increased use. In spain they're the 3rd most common cause of immediate hypersensitivity reactions after beta-lactams (pencillins) & nonsteroidal anti-inflammatory agents. Immediate hypersensitivity reactions also include hives, vomiting, and respiratory symptoms as well as anaphylaxis. ...Read moreSee 2 more doctor answers
Anaphylaxis is a severe, whole-body allergic reaction to a chemical that has become an allergen. After being exposed to a substance such as bee sting venom, the person's immune system becomes sensitized to it. When the person is exposed to that allergen again, an allergic reaction may occur. Anaphylaxis happens quickly after the exposure, is severe, and ...Read more
Rare: Very rare.Get a more detailed answer ›
Rare: Its very uncommon, but possible.Get a more detailed answer ›
Rare: There are a few case reports in the literature for both adults and children with documented anaphylactic reactions to macrolides. Overall this class of antibiotic is associated with far fewer such reactions compared to penicillin, penicillin derivatives and quinolones. ...Read moreSee 1 more doctor answer
I'm going to get my 1st dose of Xolair. Any common side effects right after the shot? Nurse is not helpful. I am aware of anaphylactic shock.
Its: not a real issue Ive not had any patients have any major reactions good luck and hope you feel well soon ...Read more
I went into anaphylaxis shock three weeks ago every time I try to eat I break of in hives how long does this last ?
Anaphylaxis: After an episode of anaphylaxis, you definitely must see an allergy specialist. You sound as if you may have a food allergy, in which case you will continue having reactions as long as you continue to eat the food causing problems . Usually it is only one main food, or a couple, that are to blame. If you had anaphylaxis once, you can have it again! get an Epipen (epinephrine) and see an allergist soon. ...Read more
If someone was going into anaphylaxis shock, and no epinephrine was available and emt was 15mins away what could one do to keep the victim alive ?
Steroidantihistame: AS Dr. Michael Zacharisen suggests you need to deal with physical shock. In addition, a large dose of any glucocorticoid such as prednisone, or decadron should be given, if available. Have them chew the pills for faster absorption, and antihistamines like Benadryl in normal doses can help. Pseudoephedrine, while not recommended if you have these other medications, can help sustain blood pressure. ...Read moreSee 1 more doctor answer
Not normal: Anaphylaxis is uncommon. It is important for you to know exactly what happened so that you can inform healthcare providers who care for you in the future. Ask your surgeon or anesthesiologist for that information. Even if they are not certain which medication or material caused the reaction, they should be able to provide information that will be useful in the future. ...Read moreSee 1 more doctor answer
Your question is not: clear. Please clarify and re-ask.Get a more detailed answer ›
My sis is preg. She wont eat anything cuz she too scared of having anaphylaxis reaction to foods! is this common or is anaphylaxis extremly rare? Help
Needs to eat: Probably needs a psych eval, unless she has actual severe food allergies. In that case, follow up with an allergist to check for common food allergies, and answer questions for which foods should be safe. Too much avoidance of food and i'd worry about the health of the baby on board. ...Read more
No: They are 2 very different crises. Both are potentially lethal. I hope you never have to find out what they are like. Why are you taking mtx? ...Read more
Can anaphylaxis occur after 4 doses of amoxicillin rather than just 1 dose? Can I develop a severe allergic reaction after 4 doses? Is that common?
Not common: But can happen, usually if it is the first time on the drug, takes time to be sensitized, drug allergy is a complex and tricky subject. Trust you stopped the amoxicillin and all other suspected offending drugs you are on, called your docto/ER for treatment, and for an alternative antibiotic if you still need one. Ask your your doctor for an epinephrine Rx to keep handy 4 accidental exposure later ...Read more
A condition in which a person cannot circulate enough blood (carrying oxygen and nutrients) to the vital organs in the body. If shock persists, various parts of the body will stop working, and the person will die. Causes of shock include injuries, excessive bleeding, heart failure, infections, chemical imbalances, ...Read more
- Talk to a doctor live online for free
- How common is anaphylaxis shock with cephalosporin?
- How common is anaphylaxis shock with aminoglycoside?
- Anaphylaxis shock macrolides
- Ask a doctor a question free online
- Anaphylaxis shock cephalosporin
- Anaphylaxis vs anaphylactic shock
- How common is toxic shock syndrome?
- Most common symptoms of insulin shock
- Talk to a dermatologist online